MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE 0 DEG LEFT CUT BLOCK; RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS INC US ATTUNE 0 DEG LEFT CUT BLOCK; RESECTION BLOCKS/DEVICES
Catalog Number 254400014
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the item has a damaged pin hole, making it unusable.It was noticed during kit inspection by sterile services and not during surgery, therefore no impact to patient or surgery have been reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: photographs were provided but they do not represent the current complaint condition or a device malfunction, example; photos of tags, photos of sticker sheets (and the allegation is unrelated to labeling), unrelated photos, etc.According to the information received, ¿item has a damaged pin hole, making it unusable." the product was not returned to depuy synthes, however photos were provided for review.See attachment re (b)(4)- additional information 2nd request.The photographs attached were reviewed, however they do not represent the reported complaint condition.The provided evidence was not sufficient to confirm the reported event of inability to assemble.Functionality issues cannot be evaluated through a photo investigation.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was unconfirmed as the photographs provided are not representative of the reported complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
Additional information was received: please find attached pictures detailing the issue ¿ pins not able to pass through the pin hole.

Brand Name
ATTUNE 0 DEG LEFT CUT BLOCK
Common Device Name
RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19475148
Report Number1818910-2024-12386
Device Sequence Number20589332
Product Code HTZ
UDI-Device Identifier10603295421078
UDI-Public10603295421078
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254400014
Device Lot NumberPG339017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/10/2024
Initial Report FDA Received Date06/06/2024
Supplement Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown